# SDR AALA990666

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1130-1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FASTENER HEADS DISHED STATION 1130-1136, STRINGER 27L, STRINGER 27L CORRODED UNDER SKIN.  CUT OUT SKIN STATION 1130 TO 1140 FOR ACCESS TO STRINGER.  REMOVED CORROSION AND REPAIRED STRINGER 27L PER ESO 11697 DATED 4-27-99.  REPAIRED SKIN CUT OTU PER SRM 53-30-3 FIG 5.  (M)
